NEARLY HYPERHARMONIC FUNCTIONS AND JENSEN MEASURES

Hansen W, Netuka I (2019)
ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA 44(1): 3-14.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Hansen, WolfhardUniBi; Netuka, Ivan
Abstract / Bemerkung
Let (X, H) be a P-harmonic space and assume for simplicity that constants are harmonic. Given a numerical function phi on X which is locally lower bounded, let J(phi) (x) := sup {integral* phi d mu : mu is an element of J(x) (X)}, x is an element of X, where J(x) (X) denotes the set of all Jensen measures mu for x, that is, mu is a compactly supported measure on X satisfying integral u d mu <= u(x) for every hyperharmonic function u on X. The main purpose of the paper is to show that, assuming quasi-universal measurability of phi, the function J(phi) is the smallest nearly hyperharmonic function majorizing phi and that J(phi) = phi boolean OR (J) over cap (phi), where (J) over cap (phi) J(phi) is the lower semicontinuous regularization of J(phi). So, in particular, J(phi) turns out to be at least "as measurable as" phi. This improves recent results, where the axiom of polarity was assumed. The preliminaries on nearly hyperharmonic functions in the framework of balayage spaces are closely related to the study of strongly supermedian functions triggered by Mertens more than forty years ago.
Erscheinungsjahr
2019
Zeitschriftentitel
ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA
Band
44
Ausgabe
1
Seite(n)
3-14
ISSN
1239-629X
eISSN
1798-2383
Page URI
https://pub.uni-bielefeld.de/record/2934630

Zitieren

Hansen W, Netuka I. NEARLY HYPERHARMONIC FUNCTIONS AND JENSEN MEASURES. ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA. 2019;44(1):3-14.
Hansen, W., & Netuka, I. (2019). NEARLY HYPERHARMONIC FUNCTIONS AND JENSEN MEASURES. ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, 44(1), 3-14. doi:10.5186/aasfm.2019.4401
Hansen, W., and Netuka, I. (2019). NEARLY HYPERHARMONIC FUNCTIONS AND JENSEN MEASURES. ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA 44, 3-14.
Hansen, W., & Netuka, I., 2019. NEARLY HYPERHARMONIC FUNCTIONS AND JENSEN MEASURES. ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, 44(1), p 3-14.
W. Hansen and I. Netuka, “NEARLY HYPERHARMONIC FUNCTIONS AND JENSEN MEASURES”, ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, vol. 44, 2019, pp. 3-14.
Hansen, W., Netuka, I.: NEARLY HYPERHARMONIC FUNCTIONS AND JENSEN MEASURES. ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA. 44, 3-14 (2019).
Hansen, Wolfhard, and Netuka, Ivan. “NEARLY HYPERHARMONIC FUNCTIONS AND JENSEN MEASURES”. ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA 44.1 (2019): 3-14.